Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 237858, 8 pages
http://dx.doi.org/10.1155/2013/237858
Research Article

Generalized Virtually Stable Maps and Their Associated Sequences

1Department of Mathematics and Computer Science, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 18 April 2013; Accepted 8 June 2013

Academic Editor: Janusz Matkowski

Copyright © 2013 P. Chaoha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Chaoha, S. Iampiboonvatana, and J. Intrakul, “Generalized Virtually Stable Maps and Their Associated Sequences,” Journal of Function Spaces and Applications, vol. 2013, Article ID 237858, 8 pages, 2013. doi:10.1155/2013/237858